# SDR C2XA09IA140

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 8,771 hours, 4,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 72875775
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED AN EMERGENCY EXIT SIGN AT ROW 12 TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE EXIT SIGN, RESECURED THE CONNECTORS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
